# SDR UPS04843364

- Difficulty date: September 18, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 73,508 hours, 48,720 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3779762U501
- Part serial: TAG511119
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LONGERON 6R END FITTING CRACKED STA 674.  REMOVED AND REPLACED FITTING IAW DC-8 SRM 51-1-20D.
